| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non health professional reported that during an intraocular lens (iol) implantation procedure the leading haptic was folded behind optic and the procedure completed on the same day.Additional information has been received stating that the tip of the preloaded device was not in contact with the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).